Asymptotic Study of Rotationally Symmetric Waves in a Circular Anisotropic Waveguide


Георгиев, Георги (1985) Asymptotic Study of Rotationally Symmetric Waves in a Circular Anisotropic Waveguide Proc. Inst. Elec. Eng., Vol. 132, Pt. H (Microwaves, Antennas and Propagat.), No. 4, pp. 261-266, July 1985, (Special Issue on Microwave Ferrite Engineering). https://www.scopus.com/inward/record.uri?eid=2-s2.0-0022092635&partnerID=40&md5=81601d4a69630ace5e28b35ee571844c


 The nonreciprocal propagation of rotationally symmetric TE-modes in a circular guide, filled with latching ferrite magnetized azimuthally to remanence, is studied theoretically. The boundary-value problem is solved by complex Kummer confluent hypergeometric functions. An asymptotic method for solution of the characteristic equation is developed, providing numerical computation of the eigenvalue spectrum and phase characteristics of the structure with a fair degree of engineering accuracy.
  Статия
 Microwave components, Transmission lines, Ferrites and Ferromagnetics


Природни науки, математика и информатика

Natural sciences, mathematics and informatics

 Издадено
  3132
 Георги Георгиев

Научният архив поддържа инициативата за отворен достъп OAI 2.0 с начален адрес: http://da.uni-vt.bg/oai2/